# SDR IPXA12671468

- Difficulty date: January 17, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585613
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO COMPARTMENT FLOOR PANEL AT POSITION 1R HAS 3 HOLES LESS THAN 3 IN DIA 3 EA HOLES DIMENSION 0.8" X 1.3",0.9" X 1.2", 1.0" X 1.5", STA 355-STA365, RBL 82-RBL 89.  REPAIR IAW EO B767-5320-9693-H.
